# SDR FDEA201502020410

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N240152
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE, MAIN FLAP UPPER OTBD PANEL, UPPER SURFACE FOUND CHAFE MARK 19 INCHES LONG FROM PANEL OTBD 8" FROM PANEL LE, ITEM ON RACK.  REMOVED, DRIED OUT USING 150 DEG F VACUUM PROCESS.  REPAIR PARTS INSTALLED USING 250 DEG F HOT BONDING PROCEDURES IAW SRM 57-53-01 REPAIR 1 REV 113 & SRM 51-70-10 REPAIR GENERAL REV 113.  REPAIR CLASSIFIED MAJOR IAW GMM 6-20-100.
